MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Hematoma (1884); Pain (1994); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient going through a trial stage experienced discomfort and tenderness at the site location where the lead exits the skin.The lead was pulled out on (b)(6) 2025, and the patient was prescribed augmentin, which ended on (b)(6) 2025.The patient stated that the discomfort in their buttocks is slowly improving, but it is still tender when sitting.The discomfort was described by the patient as more like a burn, but there's a hard core under it like a hematoma, which is slowly decreasing in size.The opening was about the size of a nickel.The patient thinks that it started as a burn and then progressed to a wound.The patient will continue to take antibiotics.The representative advised that the patient is doing much better.The patient was not prescribed any other antibiotics or medications.The discomfort and pain have gone away and the patient hasn't noticed it for the past few days.The physician is not sure what caused the patient's issue, and if it was an infection, they never got a clear diagnosis on it.The patient has a follow-up appointment with the physician on (b)(6) 2025, to discuss the next steps.There were no additional patient complications.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4) - additional premarket/510(k) p190006 the supplemental record is being submitted for the product investigation conclusion and coding: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on this investigation, the investigation conclusion code of 'known inherent risk of device' was chosen as the allegations relate to "discomfort", "pain", "irritation, skin", "inflammation, skin", "burn(s)" and "hematoma" which are addressed in the product labeling and risk documentation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23236957
Report Number2124215-2025-70227
Device Sequence Number18329090
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public(01)10810005340127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale